# SDR ASAA2016100618244

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 22,411 hours, 6,524 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Start
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHANNEL B CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. PERFORMED GVI INSPECTION OF C/B WITH PANEL OPEN. NO DEFECTS NOTED IAW WDM 76-21-21.  CIRCUIT BREAKER FOR THE NR 2 ENG START LEVER CHANNEL B.  PERFORMED ENGINE RUN WITH FLIGHT CREW. NO DEFECTS NOTED. CIRCUIT BREAKER REMAINS CLOSED IAW AMM 20-60-01-860-801.
